Graham, J., Banaschewski, T., Buitelaar, J., Coghill, D., Danckaerts, M., Dittmann, R.W., Döpfner, M., Hamilton, R., Hollis, C., Holtmann, M., Hulpke-Wette, M., Lecendreux, M., Rosenthal, E., Rothenberger, A., Santosh, P., Sergeant, J., Simonoff, E., Sonuga-Barke, E., Wong, I.C.K., Zuddas, A., Steinhausen, H-C. and Taylor, E. (2011) European guidelines on managing adverse effects of medication for ADHD. European Child & Adolescent Psychiatry, 20 (1). pp. 17-37. 10.1007/s00787-010-0140-6Open Access.
Full text available as:
|PDF (LICENSED UNDER SPRINGER NESLI 2 AGREEMENT) - Published Version|
The safety of ADHD medications is not fully known. Concerns have arisen about both a lack of contemporary-standard information about medications first licensed several decades ago, and signals of possible harm arising from more recently developed medications. These relate to both relatively minor adverse effects and extremely serious issues such as sudden cardiac death and suicidality. A guidelines group of the European Network for Hyperkinetic Disorders (EUNETHYDIS) has therefore reviewed the literature, recruited renowned clinical subspecialists and consulted as a group to examine these concerns. Some of the effects examined appeared to be minimal in impact or difficult to distinguish from risk to untreated populations. However, several areas require further study to allow a more precise understanding of these risks.
|Departments, units and centres:||Department of Practice and Policy > Centre for Paediatric Pharmacy Research|
|Journal or Publication Title:||European Child & Adolescent Psychiatry|
|Deposited By:||Library Staff|
|Deposited On:||14 Oct 2011 15:06|
|Last Modified:||14 Oct 2011 15:06|
Item downloaded times since 14 Oct 2011 15:06.
Repository Staff Only: Item control page
School of Pharmacy Staff Only: Edit a copy to replace this item